MathSciNet Relay Station
MathSciNet bibliographic data
MR177430 (31 #1693) 60.05 (60.20)
Strassen, V. The existence of probability measures with given marginals. Ann. Math. Statist. 36 1965 423–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement